# SDR DALA2024082208342

- Difficulty date: August 15, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0510544) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR STA 500-STA 500A STR 26R WL 160. REMOVED AND REPLACED IAW B737 SRM 51-10-02-0G, AND SRM 51-40-02-0G.
